# SDR DALA2022120707861

- Difficulty date: December 6, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 85,590 hours, 39,382 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Frm 36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT SPAR AT FRAME 36 FLOORBEAM & VERTICAL STIFFENER CRACKED.  COMPLIED WITH ERA 599001-14 REV A SECTION II. (2527658)
